# SDR CALA2018032801034

- Difficulty date: March 27, 2018
- Submitted: March 28, 2018
- Operation: Air carrier
- Aircraft: N568UA
- Make and model: Boeing 757222
- Aircraft serial: 26674
- Aircraft time: 81,729 hours, 27,521 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 143N83378
- Condition: Cracked
- Location: Bs 660
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN, RT BS 660,  STRINGER 16R HAS A CRACKED INTERCOSTAL  REMOVED AND REPLACED THE INTERCOSTAL IAW SRM 51-10-02, PG 2-5, AND DWG 143N83-37.
